It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-23-2007, 07:52 AM   #1
Senior Member
(female)
 
Join Date: Dec 2006
Location: ny
Posts: 172
tandjsmom HB User
cycle changing?

HI

I'm almost 32, I stopped Yasmin on Dec. 2. I have had 4 very light cycles since than. On Yasmin my periods were actually heavier and longer. My whole life (on bc or not) my periods have always been heavier and longer. Any time I stopped bc before my periods always returned to normal quickly. My cycle now is mostly several days of spotting and 1-2 days of actual "flow". It's also much darker in color. I have always heard that that in your 30's your cycle gets longer and heavier - I was actually nervous to stop Yasmin for this reason.
I know I need to wait a few more months to make sure Yasmin gets out of my system. However right now my period is very tolerable. Is it because of the Yasmin? Or I am just changing?
I have also had 2 normal births/pregnancies, and have been menstrating for almost 21 years.
Any Thoughts?
Thanks!

 
Old 02-23-2007, 08:56 AM   #2
Senior Veteran
(female)
 
Join Date: Jul 2006
Location: TX
Posts: 1,359
livinTX HB User
Re: cycle changing?

I'm not sure, but I've had the same issues since stopping Ovcon 35. I've had 8 cycles off BCPs, and each one, my period flow is light and scanty at best. It lasts longer than while on the pill, but most of it is spotting. I only need tampons 1-2 days (and sometimes even light tampons by the 2nd day) and then just pantyliners thereafter. I have run across many women on health forums who have had this issue since stopping the pill.

I'm not sure if it's my hormones changing or if the pill just really whacked out my hormones; I'm 29 years old. I think the culprit may be the pill. I have an appointment next month with an endocrinologist and am going to see about getting my hormone levels checked. I've had a lot of water retention in my legs from the pill that has improved but not gone away completely since stopping the pill. Another weird thing is that I no longer have PMS? I always used to have PMS, so I don't know what is up with that. Now, I get very moody & anxious in my cycle right around the time I ovulate and I never used to be this way before.

Last edited by livinTX; 02-23-2007 at 08:56 AM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
starting Lupron Downregulation tomorrow littlebo Infertility 95 06-28-2010 10:37 AM
how long is your cycle? crazylife85 Trying to Conceive (TTC) 15 03-23-2007 03:30 PM
3 cycle with clomid on 3rd cycle missed period angelchelle1017 Infertility 4 04-07-2006 01:18 AM
Antibiotics changing the cycle stang90 Birth Control 2 03-23-2006 01:31 PM
When to count "cycle start"? bullun Women's Health 2 02-04-2006 08:49 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (18), solofelix (16), janewhite1 (14), ladybud (12), sjb (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!